Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 60, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 6, 2010, 3:31 PM EDT for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 3:31 PM EDT (19:31 UTC)
- Expired
- Jun 6, 2010, 4:05 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 83 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 11:08 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS51 KPHI 061931
SVRPHI
NJC019-027-035-062030-
/O.NEW.KPHI.SV.W.0060.100606T1931Z-100606T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF MORRISTOWN...
NORTHERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
NORTHERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
* UNTIL 430 PM EDT
* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MILFORD...OR 9 MILES
SOUTHEAST OF EASTON...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTON...ANNANDALE...HIGH BRIDGE AND GLEN GARDNER AROUND 340 PM
EDT...
LEBANON AROUND 345 PM EDT...
WHITE HOUSE STATION AND CALIFON AROUND 350 PM EDT...
PEAPACK AND GLADSTONE AND BRIDGEWATER AROUND 400 PM EDT...
FAR HILLS AROUND 405 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NEW JERSEY AND EASTERN PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR DELAWARE AND NORTHEASTERN
MARYLAND AND SOUTHERN NEW JERSEY.
&&
LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
4066 7440 4064 7440 4059 7444 4051 7507
4053 7507 4056 7510 4063 7512 4067 7506
4087 7432 4086 7431
TIME...MOT...LOC 1931Z 255DEG 35KT 4060 7502
$$
HAYES2 follow-up statements
301
WWUS51 KPHI 061952
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT SUN JUN 6 2010
NJC019-027-035-062030-
/O.CON.KPHI.SV.W.0060.000000T0000Z-100606T2030Z/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-
352 PM EDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN SOMERSET...NORTHEASTERN HUNTERDON AND SOUTHERN MORRIS
COUNTIES...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHITE HOUSE STATION...
OR 9 MILES NORTHWEST OF SOMERVILLE...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAR HILLS AND BERNARDSVILLE BY 400 PM EDT...
BASKING RIDGE AND MILLINGTON BY 405 PM EDT...
WATCHUNG AND MORRISTOWN BY 410 PM EDT...
CHATHAM...MADISON AND FLORHAM PARK BY 415 PM EDT...
FLORHAM PARK BY 420 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NEW JERSEY AND EASTERN PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR DELAWARE AND NORTHEASTERN
MARYLAND AND SOUTHERN NEW JERSEY.
&&
LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
4066 7440 4064 7440 4059 7445 4054 7485
4057 7491 4061 7494 4065 7496 4070 7492
4087 7432 4086 7431
TIME...MOT...LOC 1952Z 255DEG 35KT 4067 7469
$$
HAYES382
WWUS51 KPHI 062005
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT SUN JUN 6 2010
NJC019-027-035-062015-
/O.CAN.KPHI.SV.W.0060.000000T0000Z-100606T2030Z/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-
405 PM EDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SOMERSET...
NORTHEASTERN HUNTERDON AND SOUTHERN MORRIS COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NEW JERSEY AND EASTERN PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR DELAWARE AND NORTHEASTERN
MARYLAND AND SOUTHERN NEW JERSEY.
LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
4066 7440 4064 7440 4059 7445 4054 7485
4057 7491 4061 7494 4065 7496 4070 7492
4087 7432 4086 7431
TIME...MOT...LOC 2005Z 255DEG 35KT 4069 7452
$$
HAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:12 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 6, 1:12 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 PM EDT SUN JUN 6 2010
.SYNOPSIS...
AN INTENSE LOW PRESSURE SYSTEM ACROSS THE LOWER GREAT LAKES REGION
THIS MORNING WILL TRACK TO A POSITION OFF THE NEW ENGLAND COAST BY
TONIGHT. A STRONG COLD FRONT WILL CROSS THE REGION THIS AFTERNOON
ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WITH COOLER
AND DRIER AIR WILL ARRIVE OVER THE REGION FOR THE BEGINNING OF THE
WORK WEEK. ANOTHER LOW AND SERIES OF FRONT WILL AFFECT THE AREA
DURING THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE THROUGH
CENTRAL AND EASTERN PENNSYLVANIA AND WILL PROGRESS EASTWARD THROUGH
THE DAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A
MODERATE RISK FOR SEVERE WEATHER TODAY AND HAS NOW ISSUED A
TORNADO WATCH FOR THE ENTIRE COUNTY WARNING AREA. BE ALERT FOR
QUICKLY DETERIORATING WEATHER AND PAY ATTENTION TO WATCHES,
WARNINGS, AND OTHER STATEMENTS ISSUED.
WITH WARM, EVEN DOWN RIGHT HOT CONDITIONS, THE ATMOSPHERE IS
QUITE UNSTABLE, AND WILL REMAIN SO THROUGH THE AFTERNOON AHEAD OF
AN APPROACHING COLD FRONT. THE STRENGTHENING WIND FIELDS AND
INSTABILITY FAVOR STRONG TO SEVERE STORMS ACROSS THE AREA THIS
AFTERNOON. DAMAGING WINDS AND HAIL ARE LIKELY, AND THERE IS ALSO
THE POSSIBILITY OF A FEW TORNADOES ACROSS THE REGION AS WELL.
PLEASE FOLLOW ALL SEVERE WEATHER RULES AND BE WATCHFUL OF THE
SKIES AND TAKE SHELFTER IF YOU ARE CAUGHT OUTDOORS AND SEE
APPROACHING STORMS.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
ANY LINGERING SHOWERS AND TSTMS THIS EVENING WILL END OVERNIGHT AS
THE COLD FRONT PASSES TO THE EAST. MUCH COOLER AND DRIER AIR WILL
OVERSPREAD THE REGION TONIGHT AND IT WILL REMAIN THROUGH THE REST
OF THE SHORT TERM. HIGH PRESSURE OVER THE UPPER GREAT LAKES
TONIGHT AND MONDAY WILL MOVE TO THE MIDDLE ATLANTIC COAST BY LATER
TUESDAY.
HIGH TEMPERATURES MONDAY WILL BE IN THE MID TO UPPER 70S AND
READINGS ON TUESDAY WILL BE A FEW DEGREES COOLER. LOWS FOR THE
MOST PART WILL BE IN THE 50S...WITH SOME 40S ACROSS THE NORTHER
COUNTIES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN INITIAL ALMOST ZONAL FLOW TAKES ON SOMEWHAT MORE OF A MERIDIONAL
CHARACTER THROUGH THE LONG TERM EVOLUTION. AS SUCH...THE STORM TRACK
SEEMS TO REMAIN OVER OR NEAR OUR AREA...MEANING AT LEAST ONE FAIRLY
STRONG FRONTAL PASSAGE ABOUT THURSDAY...WITH POSSIBLE ATTENDANT
CONVECTION. THIS IS EXPECTED TO BE FOLLOWED BY DRY WEATHER FRIDAY
AND PROBABLY (HOPEFULLY) SATURDAY AS UPPER LEVEL RIDGING BUILDS
NORTHWARD AND OUR AREA RESIDES ON THE NORTHERN PERIPHERY OF THE
SOUTHEAST U.S. HIGH.
A WARMING TREND WILL OCCUR WITH INITIALLY SEASONABLE TEMPERATURES...
RISING TO 5 TO 10 DEGREES ABOVE NORMAL BY THE END OF THE LONG TERM
PERIOD WITH THE GROWTH OF THE UPPER HEIGHTS.
&&
.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A STRONG AREA OF LOW PRESSURE WILL TRACK TO OUR NORTH THROUGH THIS
AFTERNOON, PUSHING A STRONG COLD FRONT THROUGH OUR REGION INTO
TONIGHT. AN INCREASING SOUTHWEST FLOW IS EXPECTED AHEAD OF THIS
FRONT WITH GUSTS TO AROUND 25 KNOTS OCCURRING LATE THIS MORNING AND
THROUGH THE AFTERNOON. THE BANDS OF MID TO HIGH CLOUDS HAVE THINNED
OUT ACROSS MUCH OF THE AREA, ALTHOUGH ADDITIONAL CLOUDS ARE NOT TO
FAR TO OUR WEST. CUMULUS CLOUDS ARE EXPECTED TO POP UP AND SHOULD
START TO TOWER UP WITH ADDITIONAL SURFACE HEATING. SHOWERS AND
THUNDERSTORMS ARE TENDING TO ORGANIZE INTO A LINE FROM SOUTH-CENTRAL
NEW YORK STATE THROUGH CENTRAL PENNSYLVANIA AS OF 1350Z. THIS
ACTIVITY IS EXPECTED TO MOVE FAIRLY QUICKLY TO THE EAST, WITH THE
POTENTIAL FOR ADDITIONAL DEVELOPMENT AHEAD OF IT. AS A RESULT,
THUNDERSTORMS SHOULD BE ON THE INCREASE THIS AFTERNOON AND EVENING
FROM WEST TO EAST, BEFORE SHIFTING OFF THE COAST. THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING DAMAGING SURFACE WIND GUSTS AND HAIL ALONG
WITH FREQUENT LIGHTNING. AS A RESULT, CEILINGS AND VISIBILITIES WILL
TEND TO BE GREATLY REDUCED WITHIN THUNDERSTORMS. WE WILL MONITOR
RADAR TRENDS AND ADD ENHANCED WIND WITH THE THUNDERSTORM MENTION TO
THE TAFS IF THE THREAT IS LOOKING MORE IMMINENT. WINDS WILL SLOWLY
SWING AROUND TO WESTERLY THIS AFTERNOON, THEN BEHIND THE FRONT THE
WINDS WILL BECOME NORTHWEST AND GRADUALLY DIMINISH OVERNIGHT. COOLER
DRIER AIR WILL MOVE IN AND ALLOW SKIES TO CLEAR.
OUTLOOK...
HIGH PRESSURE, WITH GOOD VFR FLYING CONDITIONS, WILL THEN DOMINATE
OUR WEATHER THROUGH TUESDAY NIGHT. LOW PRESSURE MOVING IN FROM THE
WEST WILL BRING OUR NEXT BATCH OF INCLEMENT WEATHER WEDNESDAY AND
WEDNESDAY NIGHT. THE LOW IS FORECAST TO MOVE OFF TO THE EAST
THURSDAY, ALLOWING ANOTHER FAIR WEATHER HIGH TO RETURN FOR THE
END OF THE WEEK.
&&
.MARINE...
A STRONG COLD FRONT, APPROACHING FROM THE WEST, WILL CROSS THE
WATERS THIS EVENING. AS THE FRONT EDGES CLOSER TODAY, A LOW-LEVEL
JET WILL INCREASE AND MOVE ACROSS THE REGION IN RESPONSE TO AN AREA
OF LOW PRESSURE TRACKING JUST TO OUR NORTH. THE FORECAST SOUNDINGS
INDICATE THAT A LOW-LEVEL INVERSION SHOULD HOLD UNTIL THE FRONTAL
PASSAGE TAKES PLACE. THIS WILL GENERALLY KEEP THE STRONGER WINDS
FROM MIXING DOWN. THE NAM-WRF IS MORE PRONOUNCED WITH THE LOW-LEVEL
INVERSION COMPARED TO THE GFS. THE CONCERN IS THAT NEARSHORE GUSTS
WILL REACH ADVISORY CRITERIA BEGINNING AROUND MIDDAY TODAY ACROSS
ALL OF OUR WATERS. IT MAY END UP BEING A BETTER SETUP FOR DELAWARE
BAY SINCE THE SOUTHWEST TO WEST FLOW WILL NOT HAVE TO TRAVEL A
GREAT DEAL OVER THE WATER. AS A RESULT, A SMALL CRAFT ADVISORY
WILL GO INTO EFFECT ON ALL OUR WATERS STARTING AT NOON TODAY. THIS
IS INITIALLY TO CAPTURE THE STRONGER NEARSHORE GUSTS, THEN AS THE
COLD FRONT NEARS AND MOVES THROUGH, MUCH BETTER VERTICAL MIXING IS
EXPECTED. THEREFORE, A PERIOD OF ADVISORY GUSTS SHOULD OCCUR
EVERYWHERE. A RATHER SHARP WIND SHIFT SHOULD TAKE PLACE WITH THE
FRONTAL PASSAGE THIS EVENING. SHOWERS AND TSTMS SHOULD ACCOMPANY
THE FRONT, WITH LOCALLY STRONG WINDS POSSIBLE WITH THE TSTMS.
WINDS WILL DIMINISH SLOWLY OVERNIGHT. THE ADVISORY WILL BE LOWERED
ON DELAWARE BAY AT MIDNIGHT AND ON THE OCEAN WATERS AT 6 AM MONDAY.
THE INCREASING WINDS SHOULD ALSO BUILD THE SEAS TO NEAR 5 FEET ON
THE OCEAN TODAY INTO TONIGHT BEFORE A MORE OFFSHORE COMPONENT
PUSHES THE HIGHER SEAS FARTHER OFF TO THE EAST.
HIGH PRESSURE THEN SETTLES IN MONDAY THROUGH TUESDAY NIGHT BEFORE
SHIFTING OFF THE COAST WEDNESDAY. THE NEXT FRONT AND POSSIBLE LOW
PRESSURE SYSTEM WILL ARRIVE WEDNESDAY INTO THURSDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON/O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM.../
AVIATION...RPW
MARINE...RPWHazardous weather outlook, Jun 6, 11:21 AM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1121 AM EDT SUN JUN 6 2010 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062- 067>071-071530- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1121 AM EDT SUN JUN 6 2010 ...TORNADO WATCH 272 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-071530- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY- 1121 AM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY, MAINLY FROM ABOUT MIDDAY ACROSS THE WEST AND THEN MOVING EASTWARD. THEY WILL THEN CONTINUE THROUGH EARLY TONIGHT. SOME STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. REMAIN ALERT AS STORMS COULD ARRIVE QUICKLY. PAY ATTENTION TO WATCHES, WARNINGS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-025-026-071530- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 1121 AM EDT SUN JUN 6 2010 ...TORNADO WATCH 272 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ024-071530- ATLANTIC COASTAL CAPE MAY- 1121 AM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY, MAINLY FROM ABOUT MIDDAY ACROSS THE WEST AND THEN MOVING EASTWARD. THEY WILL THEN CONTINUE THROUGH EARLY TONIGHT. SOME STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. REMAIN ALERT AS STORMS COULD ARRIVE QUICKLY. PAY ATTENTION TO WATCHES, WARNINGS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-071530- DELAWARE BEACHES- 1121 AM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY, MAINLY FROM ABOUT MIDDAY ACROSS THE WEST AND THEN MOVING EASTWARD. THEY WILL THEN CONTINUE THROUGH EARLY TONIGHT. SOME STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. REMAIN ALERT AS STORMS COULD ARRIVE QUICKLY. PAY ATTENTION TO WATCHES, WARNINGS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>452-071530- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1121 AM EDT SUN JUN 6 2010 ...TORNADO WATCH 272 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ453>455-071530- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1121 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-071530- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1121 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 6, 2:26 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 PM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
06/06/2010 MONROE PA COUNTY OFFICIAL
SEVERAL REPORTS OF SOME TREES AND WIRES DOWN FROM
MARSHALLS CREEK TO STROUDSBURG.
&&
GORSESpecial weather statement, Jun 6, 2:37 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EDT SUN JUN 6 2010
NJZ001-007-008-061930-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
237 PM EDT SUN JUN 6 2010
...STRONG THUNDERSTORMS WILL AFFECT MORRIS...SUSSEX AND WARREN
COUNTIES...
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
PATERSON TO 14 MILES EAST OF NEWTON TO 9 MILES SOUTHWEST OF NEWTON...
MOVING EAST AT 60 MPH. THE THUNDERSTORMS WILL BE NEAR GREEN POND...
STANHOPE AROUND 245 PM...WHITE MEADOW LAKE AND RIVERDALE AROUND 300
PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4091 7504 4103 7457 4108 7450 4104 7449
4105 7444 4102 7442 4101 7432 4100 7430
4097 7427 4091 7428
HAYESSpecial weather statement, Jun 6, 2:51 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 251 PM EDT SUN JUN 6 2010 NJZ007>010-012-PAZ060>062-069-061945- BERKS PA-BUCKS PA-HUNTERDON NJ-LEHIGH PA-MIDDLESEX NJ-MORRIS NJ- NORTHAMPTON PA-SOMERSET NJ-WARREN NJ- 251 PM EDT SUN JUN 6 2010 ...A STRONG THUNDERSTORM WILL AFFECT BERKS...BUCKS...HUNTERDON... LEHIGH...MIDDLESEX...MORRIS...NORTHAMPTON...SOMERSET AND WARREN COUNTIES... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES WEST OF ALLENTOWN...MOVING EAST AT 45 MPH. THE THUNDERSTORM WILL BE NEAR FOUNTAIN HILL...ALLENTOWN AROUND 300 PM...RIEGELSVILLE...MILFORD AROUND 315 PM...CLINTON...ANNANDALE AROUND 330 PM...WHITE HOUSE STATION AND LEBANON AROUND 345 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 4073 7451 4046 7451 4048 7565 4069 7563 HAYES
Special weather statement, Jun 6, 3:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT SUN JUN 6 2010
NJZ001-007-PAZ055-062015-
MONROE PA-SUSSEX NJ-WARREN NJ-
320 PM EDT SUN JUN 6 2010
...A STRONG THUNDERSTORM WILL AFFECT MONROE...SUSSEX AND WARREN
COUNTIES...
AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF SCRANTON...MOVING SOUTHEAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR GOULDSBORO STATE PARK...
TOBYHANNA AROUND 330 PM...SKYTOP...CANADENSIS AROUND 345 PM...ALPINE
MOUNTAIN...PARADISE VALLEY AROUND 400 PM...FLATBROOKVILLE AND ECHO
LAKE AROUND 415 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4125 7465 4095 7490 4122 7556 4125 7550
4126 7514 4124 7513 4116 7516 4115 7509
4110 7505 4109 7501 4115 7491 4121 7487
4122 7488 4129 7482
HAYESSpecial weather statement, Jun 6, 3:25 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT SUN JUN 6 2010
NJZ001-008-062015-
MORRIS NJ-SUSSEX NJ-
325 PM EDT SUN JUN 6 2010
...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MORRISTOWN...MOVING EAST AT
40 MPH. THE THUNDERSTORM WILL BE NEAR MOUNTAIN LAKES...BOONTON AROUND
330 PM...LINCOLN PARK AND PEQUANNOCK TOWNSHIP AROUND 345 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4089 7433 4087 7433 4086 7431 4080 7435
4076 7461 4093 7467 4101 7435 4100 7430
4097 7427 4092 7428 4090 7427 4089 7428
HAYESLocal storm report, Jun 6, 3:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
06/06/2010 MONROE PA COUNTY OFFICIAL
SEVERAL REPORTS OF SOME TREES AND WIRES DOWN FROM
MARSHALLS CREEK TO STROUDSBURG.
0218 PM TSTM WND DMG 5 E BRANCHVILLE 41.15N 74.65W
06/06/2010 SUSSEX NJ COUNTY OFFICIAL
TREES DOWN IN FRANKFORD.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:18 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jun 5, 8:57 PM EDT | Special Weather Statement | PHI | Sussex | 63 min |
| Jun 6, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 65 min |
| Jun 6, 1:25 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 65 min |
| Jun 6, 2:16 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 59 min |
| Jun 6, 2:37 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Jun 6, 2:51 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 54 min |
| Jun 6, 3:25 PM EDT | Special Weather Statement | PHI | Morris | 50 min |
| Jun 6, 3:55 PM EDT | Special Weather Statement | PHI | Burlington | 65 min |
| Jun 6, 4:38 PM EDT | Special Weather Statement | PHI | Cape May | 67 min |
| Jun 6, 6:23 PM EDT | Special Weather Statement | PHI | Atlantic | 67 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.